# SDR DALA2017081406231

- Difficulty date: August 11, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 68,539 hours, 22,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Contaminated
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL , THE L1 DOOR WAS UNABLE TO OPEN.  REMOVED OLD GREASE & WATER CLEANED EXCESS WATER FROM FRAME. ACFT OK FOR SERVICE.
